# SDR 07FDEA01613

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SEE4A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER P48 AND 55 LT (A539-86217, A539-86218) AT C59-60 AND P56 LT (A539-74267-202) AT C62-64 STRINGER REPAIR PERFORMED IAW SRM 53-10-14 FIG 201/201A.
